# SDR NACA2018071800035

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUS SKIN BETWEEN BS727E AND 747 JUST BELOW S-24L. REPAIRED CRACK ON FUS SKIN BETWEEN STA 727E AND 747 JUST BELOW S-24L IAW SB737-53-1168 REV 4, PART 4 B.(3) AND SRM 53-00-01 REV 116 FIG 201 REPAIR 31 DETAIL VII.
